Pore-size distribution in a biomembrane model

F.W. Wiegel

Research output: Contribution to journalArticleAcademic

5 Citations (Scopus)
66 Downloads (Pure)

Abstract

It is shown that spontaneous formation of pores occurs in a recently proposed exactly solvable model for a two-dimensional lipid bilayer. The statistical distributions of number and size of these pores are calculated from first principles.
Original languageUndefined
Pages (from-to)393-394
JournalPhysics letters A
Volume57
Issue number4
DOIs
Publication statusPublished - 1976

Keywords

  • IR-68349

Cite this